# SDR GTIA012151

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD STATION 889 TO 965 HAS COUNTERSINKS BROKEN OUT,HOLE IN STIFFENER ON BACK, SURFACE CORROSION.  REMOVED STIFFENER FROM FLOORBOARD.  FORMED NEW PART.  INSTALLED STIFFENER.  DOUBLER MADE FOR BROKEN CSKS.  INSTALLED DOUBLER IAW DC9 SRM 51-30-2.  (M)
